On families of Pisot E-sequences
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 2, p. 283-308
@article{ASENS_1976_4_9_2_283_0,
     author = {Cantor, David G.},
     title = {On families of Pisot $E$-sequences},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 9},
     number = {2},
     year = {1976},
     pages = {283-308},
     doi = {10.24033/asens.1311},
     zbl = {0339.10030},
     mrnumber = {54 \#5175},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1976_4_9_2_283_0}
}
Cantor, David G. On families of Pisot $E$-sequences. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 2, pp. 283-308. doi : 10.24033/asens.1311. http://www.numdam.org/item/ASENS_1976_4_9_2_283_0/

[1] P. Bateman and A. Duquette, The Analogue of the Pisot-Vijayaraghavan Numbers in Fields of Formal Power Series (Ill. J. Math., Vol. 6, 1962, pp. 594-606). | MR 26 #2424 | Zbl 0105.02801

[2] D. Boyd, Pisot Sequences which Satisfy no Linear Recurrence (to be published in Acta Arithmetica). | Zbl 0303.10036

[3] D. Cantor, Power Series with Integral Coefficients (Bull. Amer. Math. Soc., Vol. 69, 1963, pp. 362-366). | MR 27 #1565 | Zbl 0112.29901

[4] D. Cantor, On Powers of Real Numbers (mod 1) (Proc. Amer. Math. Soc., Vol. 16, 1965, pp. 791-793). | MR 31 #2235 | Zbl 0152.03702

[5] D. Cantor, Investigation of T-Numbers and E-Sequences (Computers in Number Theory, Academic Press, 1971, pp. 137-140). | Zbl 0231.10009

[6] P. Flor, Über eine Klasse von Folgen natürlicher Zahlen (Math. Annalen, Vol. 140, 1960, pp. 299-307). | MR 24 #A1868 | Zbl 0095.03501

[7] P. Galyean, On Linear Recurrence Relations for E-Sequences [Thesis (Unpublished), University of California at Los Angeles, 1971].

[8] M. Grandet-Hugot, Éléments algébriques remarquables dans un corps de séries formelles (Acta Arithmetica, Vol. 14, 1968, pp. 177-184). | MR 37 #2726 | Zbl 0208.06204

[9] P. Henrici, Applied and Computational Complex Analysis, Vol. 1, Wiley, 1974, pp. 45-55. | MR 51 #8378 | Zbl 0313.30001

[10] C. Pisot, La répartition modulo 1 et les nombres algébriques (Ann. Scuola Norm. Sup. Pisa, Vol. 7, 1938, pp. 205-248). | JFM 64.0994.01 | Numdam | Zbl 0019.15502

[11] G. Polya and G. Szegö, Aufgaben und Lehrśátze aus der Analysis, Vol. 2, Berlin, 1925, p. 142. | JFM 51.0173.01